MathSciNet Relay Station
MathSciNet bibliographic data
MR252460 (40 #5680) 17.30
Kostrikin, A. I.; Šafarevič, I. R. Graded Lie algebras of finite characteristic. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 33 1969 251–322.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement